BibTeX record journals/tkde/GuessarianP95

download as .bib file

@article{DBLP:journals/tkde/GuessarianP95,
  author    = {Ir{\`{e}}ne Guessarian and
               Jean{-}Eric Pin},
  title     = {Linearizing Some Recursive Logic Programs},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {7},
  number    = {1},
  pages     = {137--149},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/69.368513},
  doi       = {10.1109/69.368513},
  timestamp = {Tue, 08 Sep 2015 17:31:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/GuessarianP95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}